[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 50.16.17.16. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1976

Chlorpromazine and Drug Eruptions

Author Affiliations

Kyoto, Japan

Arch Dermatol. 1976;112(9):1323. doi:10.1001/archderm.1976.01630330077024

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In Reply.—  As described in the article, my patient is a nurse. I believe that this would answer all of Dr. Arnold's questions.Although she had never been treated with chlorpromazine, she had frequent opportunities to come in contact with the drug, since she had worked in a mental hospital. The eruption, which was observed at the time of the first examination, appeared the day after she injected a drug containing chlorpromazine to her patient.It is well known that chlorpromazine is a common cause of drug eruptions in medical and nursing personnel.

First Page Preview View Large
First page PDF preview
First page PDF preview
×